Least common multiples of cubes

Adams, P., Bryant, D. E., El-Zanati, S. I., Vanden Eynden, C. and Maenhaut, B. (2003) Least common multiples of cubes. Bulletin of the Institute of Combinatorics and its Applications, 38 45-49.

Author Adams, P.
Bryant, D. E.
El-Zanati, S. I.
Vanden Eynden, C.
Maenhaut, B.
Title Least common multiples of cubes
Journal name Bulletin of the Institute of Combinatorics and its Applications
ISSN 1183-1278
Publication date 2003
Volume 38
Start page 45
End page 49
Total pages 5
Editor R.G. Stanton
Place of publication Canada
Publisher Institute of Combinatorics and its Applications
Collection year 2003
Subject C1
230101 Mathematical Logic, Set Theory, Lattices And Combinatorics
780101 Mathematical sciences
Q-Index Code C1

 
Versions
Version Filter Type
Citation counts: Google Scholar Search Google Scholar
Created: Tue, 14 Aug 2007, 19:05:01 EST